BibTeX record journals/cnsns/Prykarpatski18

download as .bib file

@article{DBLP:journals/cnsns/Prykarpatski18,
  author    = {Anatolij K. Prykarpatski},
  title     = {New integrable differential-difference and fractional nonlinear dynamical
               systems and their algebro-analytical properties},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {64},
  pages     = {256--268},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cnsns.2018.04.025},
  doi       = {10.1016/j.cnsns.2018.04.025},
  timestamp = {Wed, 15 Jul 2020 15:40:13 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/Prykarpatski18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics